# SDR ASAA2018061164983

- Difficulty date: May 16, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 39,595 hours, 11,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bulkhead Web
- Part number: 111A21011
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD WEB AT BS 663 WAS CRACKED IN THE MACHINED POCKET BETWEEN RBL 37 AND RBL 45.  ACFT GROUNDED.  REPAIRED THE BULKHEAD WEB IAW SRM 57-10-10-2R-3.
